# SDR 2006UALA00741

- Difficulty date: April 20, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 360 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 CLIP CRACKED ON INTERCOSTAL AT STR 11L.  REMOVED CRACKED CLIP & ACP NDT OF HOLES FOR CRACKS.  INSTALLED NEW CLIP.
